# SDR DHL2007788525

- Difficulty date: May 17, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Part time: 59,731 hours, 38,916 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK AT FLIGHTSTAR, RT I/B FORE FLAP I/B UPPER SURFACE GOUGED.  REMOVED DAMAGED AREA 5" DIA CLEANED AND PREPPED REPAIR AREA, FABRICATED FILLER 5" AND DOUBLER 8" FROM .016" 2024-T3 PO NR 9003189 ALODINED, PRIMED AND APPLIED ADHESIVE FILM IAW B727 SRM 51-40-20,51-40-24 FIG1 AND 57-50-2 FIG 3.  CURED REPAIR AREA FINISHED AREA IAW B727 SRM 51-40-20 PAR 22.
